# SDR SWAA2019092437165

- Difficulty date: September 11, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 328 TO BS 344, LBL 49 ON LOWER SURFACE OF ATTACH HOLE.  R&R INTERCOSTAL IAW SRM & DWG.
